Behavior of Hamiltonian systems close to integrable
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 4, pp. 82-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_4_a16,
author = {N. N. Nekhoroshev},
title = {Behavior of {Hamiltonian} systems close to integrable},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {82--83},
year = {1971},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_4_a16/}
}
N. N. Nekhoroshev. Behavior of Hamiltonian systems close to integrable. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 4, pp. 82-83. http://geodesic.mathdoc.fr/item/FAA_1971_5_4_a16/